Open Access
Translator Disclaimer
March 2010 On the constant in the Mertens product for arithmetic progressions. I. Identities
Alessandro Languasco, Alessandro Zaccagnini
Funct. Approx. Comment. Math. 42(1): 17-27 (March 2010). DOI: 10.7169/facm/1269437065

Abstract

We prove new identities for the constant in the Mertens product over primes in the arithmetic progressions $a \bmod q$.

Citation

Download Citation

Alessandro Languasco. Alessandro Zaccagnini. "On the constant in the Mertens product for arithmetic progressions. I. Identities." Funct. Approx. Comment. Math. 42 (1) 17 - 27, March 2010. https://doi.org/10.7169/facm/1269437065

Information

Published: March 2010
First available in Project Euclid: 24 March 2010

zbMATH: 1206.11112
MathSciNet: MR2640766
Digital Object Identifier: 10.7169/facm/1269437065

Subjects:
Primary: 11N13

Rights: Copyright © 2010 Adam Mickiewicz University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.42 • No. 1 • March 2010
Back to Top